I was prescribed Prozac 20MG on 11/28/18. I took it for three days, first two days were fine third day led to one of the worst panic attacks I’ve ever had (out of no where). I called my dr and they told me to stop taking it immediately, we’ll its been 7 days since my last dose and I’m stilling having mood changes and random panic attacks along with heavy derilization, is it normal to continue to have some effects after stoppage. I know it has a decently long half life. My DR just said in due time everything will return back to normal, just seeing if anyone’s had a similar experience. Panic attacks I can handle but the mood wings get me, I go from motivated to shut down randomly. I was given this for my OCD, light anxiety and light depression. DR said might as well try this it covers them all...
Your symptoms are typical and you shouldn’t worry. I’ve had similar experiences with Paxil. Took about 2 weeks plus I switched back to Effexor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Feb 2015 • 2 answers
Updated 7 May 2015 • 4 answers
Updated 11 Jan 2018 • 4 answers
Updated 27 Jun 2018 • 1 answer
Updated 8 Sep 2018 • 2 answers